# SDR AALA202305128913

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 63,365 hours, 36,941 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 586
- Condition: Defective
- Location: Zone 900 - Lav/G
- Part time: 32,728 hours, 12,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A BAD ODOR IN THE REAR OF THE AIRCRAFT AROUND 28,000. THE SMELL WENT AWAY ABOUT 10 MINUTES LATER. MAINTENANCE REPLACED AFT CHILLER PER AMM 25-34-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
